Über das untere und obere Radikal einer Halbgruppe. (German) Zbl 0201.36102

Full Text: DOI EuDML


[1] Baer, R.: Radical ideals. Amer. J. Math.65, 537-568 (1943). · Zbl 0060.07104
[2] Hoehnke, H.-J.: Zur Strukturtheorie der Halbgruppen. Math. Nachr.26, 1-13 (1963/64). · Zbl 0122.26504
[3] Hoehnke, H.-J.: Structure of semigroups. Canad. J. Math. (in print). · Zbl 0149.02402
[4] Jacobson, N.: Structure of rings. Providence, R. I. 1956. · Zbl 0073.02002
[5] Levitzki, J.: Prime ideals and the lower radical. Amer. J. Math.73, 25-29 (1951). · Zbl 0042.03301
[6] McCoy, N. H.: Prime ideals in general rings. Amer. J. Math.71, 823-833 (1949). · Zbl 0035.01804
[7] Sampei, Y.: On lattice completions and closure operations, Comm. Math. Univ. St. Paul2, 55-70 (1953). · Zbl 0055.02304
[8] Seidel, H.: Über das Radikal einer Halbgruppe. Math. Nachr.29, 255-263 (1965). · Zbl 0128.25101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.